Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 158, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 2, 2011, 9:20 PM CDT for 4 counties in Kansas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2011, 9:20 PM CDT (02:20 UTC)
- Expired
- Jul 2, 2011, 10:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 94 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 9:35 PM CDT | TSTM WND GST 70 | 5 E Oakley, KS | SEMI BLOWN OFF INTERSTATE 70 AT LOCATION. FIREFIGHTERS ESTIMATED WIND SPEEDS BETWEEN 60 AND 70 MPH. 1.70 INCHES OF RAINFALL WAS ALSO MEASURED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 3307 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485 WUUS53 KGLD 030220 SVRGLD KSC063-109-179-193-030315- /O.NEW.KGLD.SV.W.0158.110703T0220Z-110703T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 920 PM CDT SAT JUL 2 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS... NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS... SOUTHERN SHERIDAN COUNTY IN NORTHWEST KANSAS... SOUTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS... * UNTIL 1015 PM CDT * AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF GRINNELL...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... GRINNELL...ANGELUS...GRAINFIELD AND SEGUIN. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 75 AND 95. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 144 AND 149. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3942 10063 3927 10026 3892 10070 3904 10090 TIME...MOT...LOC 0221Z 217DEG 16KT 3904 10071 WIND...HAIL 60MPH 1.25IN $$ FOLTZ
2 follow-up statements
856
WWUS53 KGLD 030252
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
852 PM MDT SAT JUL 2 2011
KSC109-193-030302-
/O.CAN.KGLD.SV.W.0158.000000T0000Z-110703T0315Z/
THOMAS KS-LOGAN KS-
952 PM CDT SAT JUL 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN AND
SOUTHEASTERN THOMAS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3900 10061 3910 10078 3913 10076 3913 10072
3922 10072 3942 10063 3927 10026
TIME...MOT...LOC 0252Z 219DEG 14KT 3911 10064
$$
KSC063-179-030315-
/O.CON.KGLD.SV.W.0158.000000T0000Z-110703T0315Z/
SHERIDAN KS-GOVE KS-
952 PM CDT SAT JUL 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
GOVE AND SOUTHERN SHERIDAN COUNTIES UNTIL 1015 PM CDT...
AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GRINNELL...AND WAS MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
GRINNELL...ANGELUS...GRAINFIELD AND SEGUIN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3900 10061 3910 10078 3913 10076 3913 10072
3922 10072 3942 10063 3927 10026
TIME...MOT...LOC 0252Z 219DEG 14KT 3911 10064
WIND...HAIL 60MPH 1.25IN
$$
FOLTZ993
WWUS53 KGLD 030310
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
910 PM MDT SAT JUL 2 2011
KSC063-179-030320-
/O.EXP.KGLD.SV.W.0158.000000T0000Z-110703T0315Z/
SHERIDAN KS-GOVE KS-
1010 PM CDT SAT JUL 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GOVE AND
SOUTHERN SHERIDAN COUNTIES WILL EXPIRE AT 915 PM MDT/1015 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11PM CDT.
LAT...LON 3900 10061 3910 10078 3913 10076 3913 10072
3922 10072 3942 10063 3927 10026
TIME...MOT...LOC 0310Z 219DEG 14KT 3916 10058
$$
FOLTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 5:38 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jul 2, 5:38 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 438 PM MDT SAT JUL 2 2011 .DISCUSSION... 222 PM MDT SAT JUL 2 2011 LATEST 20Z SURFACE CHART PLACES LOW PRESSURE OVER SOUTHEAST COLORADO WITH A WARM FRONT DRAPED FROM SOUTHERN YUMA COUNTY CO SOUTHEAST TOWARD GOVE COUNTY KS. RADAR CONTINUES TO DETECT SHOWERS AND STORMS OVER THE NORTHEAST FA. THE REST OF THE FA REMAINS CAPPED. LIGHTNING DETECTION SHOWS RECENT TRENDS OF CONVECTION INITIATING OVER SOUTHEAST COLORADO. WATER VAPOR SHOWS NEXT SHORTWAVE MOVING ACROSS SOUTHERN WYOMING. UPPER FLOW WILL BE WESTERLY TONIGHT OVER NORTHWEST KANSAS UNTIL THE RIDGE AMPLIFIES SUNDAY/SUNDAY NIGHT PUTTING THE REGION IN NORTHERLY FLOW. THE RIDGE BECOMES CENTERED OVER COLORADO MONDAY/MONDAY NIGHT AND REMAINS THROUGH TUESDAY NIGHT. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE CENTRAL PLAINS TONIGHT. WEAK LOW PRESSURE WILL MOVE INTO COLORADO ON SUNDAY AND MONDAY. A COLD FRONT WILL PUSH SOUTH ACROSS NORTHWEST KANSAS TUESDAY WITH HIGH PRESSURE BUILDING IN TUESDAY NIGHT. FOR TONIGHT A SHORTWAVE COMES THROUGH WESTERLY FLOW. THE SHORTWAVE CURRENTLY OVER SOUTHERN WY WILL MOVE EAST TRIGGERING STORMS OVER THE FA. EXPECT STORMS TO FIRE ALONG WARM FRONT SHOWING UP ON 20Z SURFACE CHART. STORM COVERAGE SHOULD DEVELOP SOUTHWARD THROUGH THE NIGHT AS THE WARM FRONT RETREATS. CAPE WILL RANGE FROM 1000 TO 2000 J/KG AND SHEAR AROUND 30 M/S WILL FAVOR THE NORTHWEST FA FOR SEVERE THREAT THIS EVENING. SUBSIDENCE, LACK OF MOISTURE AND WARMING H7 TEMPERATURES TO 16 C WILL MAKE IT DIFFICULT FOR THUNDERSTORMS TO DEVELOP SUNDAY AFTERNOON AND EVENING SO WILL REMOVE POPS FOR THOSE PERIODS. WARM H7 TEMPERATURES CONTINUE TO DOMINATE THE FA MONDAY/MONDAY NIGHT. SUBSIDENCE IS ALSO INDICATED SO WILL KEEP POPS NIL THROUGH THESE PERIODS. THE NAM SHOWS A FRONT MOVING SOUTH INTO THE NORTHERN FA TUESDAY AFTERNOON AND ACROSS THE ENTIRE FA TUESDAY NIGHT. THERE IS GOOD FORCING WITH THE FRONT BUT MOISTURE IS LIMITED SO WILL HOLD POPS TO SLIGHT CHANCE. 850 TEMPERATURES INDICATE VERY WARM TEMPERATURES SUNDAY AND MONDAY AND THEN COOLER TUESDAY BEHIND THE FRONT. MIN TEMPERATURES WILL RANGE FROM THE MID AND UPPER 60S. MAX TEMPERATURES WILL RANGE FROM 95 TO 100 SUNDAY AND MONDAY AND THEN COOL TO THE LOW AND MID 90S TUESDAY. IN THE EXTENDED...THE FIRST TWO DAYS OF THIS PART OF THE FORECAST ARE ACTIVE WITH SHORTWAVES COMING AROUND THE RIDGE OVER THE SOUTHERN ROCKIES. THE RIDGE AMPLIFIES FRIDAY AND SATURDAY AND AS IT DOES VERY WARM H7 TEMPERATURES MOVE EAST OF THE CENTRAL ROCKIES. PLAN TO CONTINUE SLIGHT CHANCE POPS FOR THUNDERSTORMS WEDNESDAY AND THURSDAY. CAPPING WILL INHIBIT THUNDERSTORM ACTIVITY AND THE THE SHORTWAVE TRACK WILL BE SHUNTED NORTHWARD AS THE RIDGE AMPLIFIES. POPS WILL BE NIL FRIDAY THROUGH SATURDAY. MAX TEMPERATURES WILL RANGE FROM 85 TO 90 WEDNESDAY/THURSDAY AND THEN WARM FROM THE UPPER 80S TO THE LOWER 90S FRIDAY/SATURDAY. MIN TEMPERATURES WILL RANGE FROM THE MID TO UPPER 60S. FS && .AVIATION... 438 PM MDT SAT JUL 2 2011 FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE REGION PRIMARILY IN THE EVENING. AS STORMS MOVE EASTWARD FROM COLORADO...THERE IS A BETTER CHANCE FOR STORMS IN THE VICINTY OF KGLD COMPARED TO KMCK. THE CAP IS STRONGER NEAR KMCK DUE TO STORMS NEAR THE TERMINAL EARLIER IN THE DAY. AFTER MIDNIGHT...THERE IS A POSSIBILITY FOR SUB-VFR CONDITIONS AT KMCK GIVEN THE RECENT RAINFALL...THOUGH GFS AND RUC MODEL SOUNDINGS SUGGEST THAT THE TERMINAL COULD REMAIN VFR. CONDITIONS AT KMCK WILL IMPROVE AS MIXING INCREASES DURING THE MORNING HOURS. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jul 2, 11:55 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1055 AM MDT SAT JUL 2 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1055 AM MDT SAT JUL 2 2011 /1155 AM CDT SAT JUL 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE OR DEVELOP THROUGH THE EARLY AFTERNOON...ROUGHLY ALONG AND NORTH OF A LINE FROM HILL CITY TO TRENTON...BEFORE MOVING OUT OF THE AREA. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. AFTER A SHORT PERIOD WITH NO PRECIPITATION...NEW THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON ROUGHLY ALONG AND WEST OF A LINE FROM GOVE TO WRAY. THESE STORMS WILL THEN MOVE ACROSS THE REST OF THE AREA THROUGH THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON INTO TONIGHT. BULLER
In the hours before
Local storm report, Jul 2, 8:09 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
709 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 13 NW ST. FRANCIS 39.90N 101.97W
07/02/2011 E65 MPH CHEYENNE KS TRAINED SPOTTER
&&
CJSSpecial weather statement, Jul 2, 8:28 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 728 PM MDT SAT JUL 2 2011 KSZ013-030200- SHERMAN- 728 PM MDT SAT JUL 2 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS... AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOODLAND...MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL ALSO PRODUCE TORRENTIAL RAINFALL WHICH WILL CAUSE SIGNIFICANTLY REDUCED VISIBILITIES. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3957 10152 3936 10140 3924 10182 3941 10192 TIME...MOT...LOC 0128Z 246DEG 17KT 3936 10176 FOLTZ
Local storm report, Jul 2, 8:30 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
730 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HEAVY RAIN 3 NW GOODLAND 39.38N 101.75W
07/02/2011 M1.50 INCH SHERMAN KS TRAINED SPOTTER
&&
CJSLocal storm report, Jul 2, 8:35 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
735 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HEAVY RAIN 3 NW GOODLAND 39.38N 101.75W
07/02/2011 M1.50 INCH SHERMAN KS TRAINED SPOTTER
WITHIN THE LAST 30 MINUTES
&&
CJSLocal storm report, Jul 2, 8:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
742 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 12 N WHEELER 39.93N 101.71W
07/02/2011 E70 MPH CHEYENNE KS TRAINED SPOTTER
&&
CJSLocal storm report, Jul 2, 9:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 4 W COLBY 39.39N 101.12W
07/02/2011 E0.75 INCH THOMAS KS TRAINED SPOTTER
&&
CJSThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:13 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 32 min |
| Jul 2, 7:38 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 37 min |
| Jul 2, 8:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Jul 2, 8:24 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 66 min |
| Jul 2, 8:28 PM CDT | Special Weather Statement | GLD | Sherman | 32 min |
| Jul 2, 8:31 PM CDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| Jul 2, 8:44 PM CDT | Flash Flood Warning | GLD | Cheyenne | 4 hr |
| Jul 2, 8:53 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 36 min |
| Jul 2, 8:59 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Jul 2, 9:55 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 21 min |
| Jul 2, 10:25 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 50 min |
| Jul 2, 10:35 PM CDT | Tornado Warning | GLD | Decatur, Norton | 16 min |
| Jul 2, 10:55 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 65 min |
| Jul 2, 11:05 PM CDT | High Wind Warning | GLD | Cheyenne, Rawlins | 98 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.